Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest suitable remedy for numbness and foot pain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3557 Questions
FOOT PAIN AND NUMBNESS no pain sleeping toes pinch and numbness both feet no diabetes
Posted Thu, 2 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, The pain you feel in your foot and numbness in lack of diabetes and negative EMG, could be related to: - arthritis - sitting for long time (less physical activity involving legs) - lack of blood supply to the legs (most probably related to deep vein thrombosis) - gout attack - kidney problems I'd suggest to: - test for arthritis (fibrinogen, protein c reactive, erythrosedimentation, hematocryte) - can do Doppler of blood vessels in the legs - check for the level of uric acid - do urine analysis and abdominal ultrasound to check for kidney problems. - do more physical activity (i.e. walking) - do massaging of your legs All the best! Feel free to ask me other questions you might have! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor